specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
Medicines / Generic Allergy Meds-2
Multi-Symptom Relief: Right Remedies Allergy Relief Tablets
Key Ingredients: Diphenhydramine HCl 25 mg, an antihistamine that effectively addresses hay fever, upper respiratory allergies, and cold symptoms.
Symptom Relief: - Runny nose - Sneezing - Itchy nose - Watery eyes - Itchy throat
Product Highlights: - Easy to Swallow: Small caplets provide big relief and are easy to swallow. - Direct Comparison: Active ingredient in Benadryl Allergy Ultratabs for trusted effectiveness. - Allergy Relief: Specifically designed to alleviate symptoms of hay fever, upper respiratory allergy, and colds.
Directions for Use: - Adults and children 12 years and over: Take 1 to 2 tablets every 4 to 6 hours, not exceeding 6 tablets in 24 hours. - Children 6 to under 12 years: Take 1 tablet every 4 to 6 hours, not exceeding 6 tablets in 24 hours. - Children under 6 years: Do not use.
Take Right Remedies allergy relief tablets to quickly and effectively manage your allergy and cold symptoms.
MORE FROM Generic Allergy Meds-2